# SDR ABXA9600285

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3616987501
- Condition: Damaged
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE PULLEY BRACKET WAS FOUND CUT BY CABLE RUN 47 JUST FORWARD OF STA 110.  REPAIRED IAW ABX REA D953-13111-MR.
